Общие свойства H-выпуклых множеств

В.П. Солтан

Matematiceskie issledovanija (1982)

  • Volume: 67, page 149-164
  • ISSN: 0542-9994

How to cite


Солтан, В.П.. "Общие свойства H-выпуклых множеств." Matematiceskie issledovanija 67 (1982): 149-164. <http://eudml.org/doc/189692>.

author = {Солтан, В.П.},
journal = {Matematiceskie issledovanija},
keywords = {H-convexity},
language = {rus},
pages = {149-164},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Общие свойства H-выпуклых множеств},
url = {http://eudml.org/doc/189692},
volume = {67},
year = {1982},

AU - Солтан, В.П.
TI - Общие свойства H-выпуклых множеств
JO - Matematiceskie issledovanija
PY - 1982
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 67
SP - 149
EP - 164
LA - rus
KW - H-convexity
UR - http://eudml.org/doc/189692
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.